# SDR SWAA2013062817719

- Difficulty date: June 21, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 35,922 hours, 20,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370019
- Part serial: 001374
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD NR 1TRAILING EDGE FLAP, INBD FWD SIDE, INBD BOTTOM EDGE DELAMINATED.  R&R  AFT FLAP IAW AMM.
